# SDR HEEA0014835

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: L88010501
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE INOPERATIVE, MOTOR DOES NOT TURN.
